Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Month #1 - May 2009

So I finally got approved for Accutane. The side effects almost knocked me out at first. I had the kind that only 5% of people get - unexplained abdominal pain, peeling soles and palms, dizziness, etc.

This picture is one month into treatment. I wish I had documented better - this is black and white and doesn't show. Not too much redder. Less larger pimples, only the smaller ones remained.

    From the album:

    Changed forever. Thank you Accutane.

    • 7 pictures
    • 0 comments
    • 1 image comment

    Photo Information for Month #1 - May 2009


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×